MAUDE Adverse Event Report: MICROVENTION, INC. AZUR DETACHABLE 35 SYSTEMS; EMBOLIZATION COIL

MICROVENTION, INC. AZUR DETACHABLE 35 SYSTEMS; EMBOLIZATION COIL
Model Number 45-451015
Medical Device Problem Codes Device Issue (2379); Positioning Problem (3009)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided, the complaint cannot be confirmed.The device could not be evaluated as it was reported not available.(b)(4).
 
Event or Problem Description
It was reported from (b)(6) during embolization treatment of a vessel, the coil prematurely detached without the use of the detachment controller.No intervention was reported.No patient harm or injury was reported.

Brand Name
AZUR DETACHABLE 35 SYSTEMS
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5758893
Report Number2032493-2016-00154
Device Sequence Number18948886
Product Code KRD
UDI-Device Identifier00810170014963
UDI-Public(01)00810170014963(11)151102(17)201102(10)15110212
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/02/2020
Device Model Number45-451015
Device Lot Number15110212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2016
Initial Report FDA Received Date06/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1